# SDR SWAA2025051971791

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 74,669 hours, 44,309 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT AFT FLOOR HAS A CRACK<[01] OK TO CONTINUE AS PER MEL 25-16-01XA SP1B AUTH# 252280;[02] R&R FWD CARGO COMPARTMENT AFT FLOOR PANEL REF AMM 25-52-10 & EA M-22-125-02597.;[03] R&R FWD CARGO COMPARTMENT AFT FLOOR PANEL REF AMM 25-52-10 & EA M-22-125-02597.
